Alert archive / New York / Flash Flood Warnings in 2022
Flash Flood Warning 14, NWS New York, NY
NWS New York, NY issued this flash flood warning at Jul 25, 2022, 12:59 PM EDT for 7 counties in New York; 4 counties in New Jersey. It was in force for 73 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 25, 2022, 12:59 PM EDT (16:59 UTC)
- Expired
- Jul 25, 2022, 2:12 PM EDT
- In force
- 73 min
- Issued by
- NWS New York, NY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bergen County, NJ, Essex County, NJ, Hudson County, NJ, Union County, NJ, Bronx County, NY, Kings County, NY, Nassau County, NY, New York County, NY, Queens County, NY, Richmond County, NY, Westchester County, NY
The radar
The Philadelphia radar (KDIX), 98 km from the middle of the area, began a volume at 17:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 5.0 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1916 J/kg
- Mixed-layer CIN
- -94 J/kg
- Mixed-layer LCL
- 1074 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 169 m²/s²
- 0-3 km storm-relative helicity
- 166 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 6.4
The text
As transmitted.
263
WGUS51 KOKX 251659
FFWOKX
NJC003-013-017-039-NYC005-047-059-061-081-085-119-252000-
/O.NEW.KOKX.FF.W.0014.220725T1659Z-220725T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service New York NY
1259 PM EDT Mon Jul 25 2022
The National Weather Service in Upton has issued a
* Flash Flood Warning for...
Southeastern Bergen County in northeastern New Jersey...
Essex County in northeastern New Jersey...
Hudson County in northeastern New Jersey...
Union County in northeastern New Jersey...
Bronx County in southeastern New York...
Kings (Brooklyn) County in southeastern New York...
Northwestern Nassau County in southeastern New York...
New York (Manhattan) County in southeastern New York...
Queens County in southeastern New York...
Richmond (Staten Island) County in southeastern New York...
Southern Westchester County in southeastern New York...
* Until 400 PM EDT.
* At 1259 PM EDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Between
1 and 1.5 inches of rain have fallen across portions of
northeastern NJ. The expected rainfall rate is 1 to 2 inches in 1
hour. Additional rainfall amounts of 1 to 2 inches, locally 3
inches are possible in the warned area through 4pm. Flash flooding
is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar and automated gauges.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Newark, Jersey City, Yonkers, Elizabeth, New Rochelle, Flushing,
Bayonne, Mott Haven, Hoboken, Plainfield, Bloomfield, East
Tremont, Hackensack, Linden, Orange, Summit, Lyndhurst, Millburn,
Rutherford and Secaucus.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Excessive runoff from heavy rainfall will cause flooding of urban
areas, highways, streets and underpasses as well as other drainage
areas and low lying spots.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 4079 7437 4085 7419 4082 7413 4088 7412
4102 7370 4093 7368 4090 7374 4086 7375
4088 7372 4087 7367 4076 7365 4066 7401
4067 7405 4060 7423 4060 7446 4066 7440
4067 7446 4074 7437
FLASH FLOOD...RADAR AND GAUGE INDICATED
EXPECTED RAINFALL RATE...1-2 INCHES IN 1 HOUR
$$
NV2 follow-up statements
104
WGUS71 KOKX 251749
FFSOKX
Flash Flood Statement
National Weather Service New York NY
149 PM EDT Mon Jul 25 2022
NJC003-013-017-039-NYC005-047-061-081-085-119-251759-
/O.CAN.KOKX.FF.W.0014.000000T0000Z-220725T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bergen NJ-Essex NJ-Hudson NJ-Union NJ-Bronx NY-Kings (Brooklyn) NY-
New York (Manhattan) NY-Queens NY-Richmond (Staten Island) NY-
Westchester NY-
149 PM EDT Mon Jul 25 2022
...FLASH FLOOD WARNING IS CANCELLED FOR SOUTHEASTERN BERGEN, ESSEX,
HUDSON, UNION, BRONX, KINGS (BROOKLYN), NEW YORK (MANHATTAN),
QUEENS, RICHMOND (STATEN ISLAND) AND SOUTHERN WESTCHESTER COUNTIES...
Flooding is no longer expected to pose a threat. Please continue to
heed remaining road closures.
LAT...LON 4084 7378 4085 7376 4088 7372 4087 7367
4076 7365 4075 7370 4078 7375 4077 7375
4078 7377 4079 7377
$$
NYC059-252000-
/O.CON.KOKX.FF.W.0014.000000T0000Z-220725T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Nassau NY-
149 PM EDT Mon Jul 25 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON FOR NORTHWESTERN NASSAU COUNTY...
At 149 PM EDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Between 1
and 1.5 inches of rain have fallen. The expected rainfall rate is 1
inches in 1 hour. Additional rainfall amounts up to 1 inch are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar and automated gauges.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Great Neck, Bayside, Port Washington, Manhasset, Sands Point,
Manorhaven, Kings Point, Searingtown, Herricks, Lake Success,
Munsey Park, Thomaston, Plandome and Russell Gardens.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Excessive runoff from heavy rainfall will cause flooding of urban
areas, highways, streets and underpasses as well as other drainage
areas and low lying spots.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 4084 7378 4085 7376 4088 7372 4087 7367
4076 7365 4075 7370 4078 7375 4077 7375
4078 7377 4079 7377
FLASH FLOOD...RADAR AND GAUGE INDICATED
EXPECTED RAINFALL RATE...1-2 INCHES IN 1 HOUR
$$
NV411
WGUS71 KOKX 251812
FFSOKX
Flash Flood Statement
National Weather Service New York NY
212 PM EDT Mon Jul 25 2022
NYC059-251822-
/O.CAN.KOKX.FF.W.0014.000000T0000Z-220725T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Nassau NY-
212 PM EDT Mon Jul 25 2022
...FLASH FLOOD WARNING IS CANCELLED FOR NORTHWESTERN NASSAU COUNTY...
The heavy rain has ended. Additional flooding is no longer expected
to pose a threat. Please continue to heed remaining road closures.
LAT...LON 4084 7378 4085 7376 4088 7372 4087 7367
4076 7365 4075 7370 4078 7375 4077 7375
4078 7377 4079 7377
$$
NVWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this flash flood warning went out at Jul 25, 10:46 AM EDT, 2 hours 13 minutes earlier.
Area forecast discussion, Jul 25, 10:46 AM EDT, 2 hours 13 minutes before
Area Forecast Discussion
National Weather Service New York NY
1046 AM EDT Mon Jul 25 2022
.SYNOPSIS...
A cold front approaches today and moves through the area
tonight, stalling south of the area on Tuesday. Weak high
pressure is then expected to build in on Tuesday and Wednesday.
A frontal system approaches Wednesday night and moves across
Thursday into Friday. High pressure then returns, building in
from the west heading into next weekend.
&&
.NEAR TERM /THROUGH TONIGHT/...
Montioring an area of showers, with a few embedded thunderstorms,
across Upstate NY and PA as it tracks north and east in
association with a pre-frontal trough. Cloud cover is increasing
and skies will go overcast as it nears, and this throws some
uncertainty into exactly when and where any potential severe
threat materializes this afternoon. SPC mesoanalysis indicates
rebounding instability behind this rain, and CAMs hint at new
convection firing and tracking east later today. No significant
changes for now, though adjusted temps and PoPs in the near
term to account for the incoming rain.
Another hot day (albeit less so than yesterday) is expected for
the region with high temperatures in the upper 80s to low 90s.
A persistent southerly flow ahead of an approaching cold front
will allow for continued moisture advection into the area
through the day. This will allow for dew points to remain in the
low 70s through much of the day. Warm temperatures combined
with these high dew points will allow for heat index values to
rise into the middle 90s for the NYC metro and surrounding
areas. As a result,the heat advisories have been expanded to
include NYC, eastern Passaic, Bergen, southern Westchester,
Nassau, and northwestern Suffolk counties. There does remain
some uncertainty in how quickly the cloud cover from approaching
convection to the west can obscure skies. If it were to move in
faster, high temperatures may not rise as quickly or as high so
heat index values may fall below 95.
The approach of a cold front to the west will bring the potential
for strong to severe scattered thunderstorms today. A warm and moist
boundary layer will support strong instability with 1500 - 3000 J/kg
of CAPE by the late morning and into the early afternoon. With 0-6
km shear of 30-40 kt, thunderstorms will have ample opportunity to
remain organized and become strong to severe. There remains ample
surface and upper level forcing with an upper level jet streak
allowing for divergence aloft, an approaching vorticity maximum in
the mid-levels, and a surface cold front allowing for lift
through the entire atmosphere. Thunderstorms likely become more
widespread and more intense into the afternoon as instability
is maximized. The primary threat for thunderstorms is damaging
wind gusts, though hail, and a tornado can not be ruled out.
Additionally, PWAT values on the order of 2 - 2.3 inches will allow
for any thunderstorm that develops to produce heavy rainfall with
rates up to or exceeding 1" per hour. This may result in
localized flash flooding, especially in more urban and
vulnerable areas. Poor drainage flooding can be expected in any
thunderstorm. WPC has the area in a marginal risk for excessive
rainfall today.
Thunderstorms continue into the evening, gradually making their
way eastward through Long Island and Connecticut. The front
moves through and allows dew points and temperatures to drop a
bit. Lows will be in the middle 60s to low 70s.
&&
.SHORT TERM /TUESDAY THROUGH WEDNESDAY/...
Weak high pressure then attempts to move into the area on
Tuesday with conditions expected to remains mostly dry. High
temperatures will be more seasonable with temperatures in the
low to middle 80s.
The front slows its forward progression south of the area
possibly allowing for a weak wave of low pressure to develop
along it Tuesday night. It is still uncertain on if this
develops and how close to the area it may be, but allowed for at
least slight chance of showers Tuesday night and into
Wednesday. Highs on Wednesday are expected to increase a bit
with temperatures in the middle 80s to possibly low 90s.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
Large upper level low opening up to a trough takes place in the long
term over the Northeast. At the surface, weak high pressure during
midweek gives to an approaching frontal system Thursday into Friday.
High pressure then returns, building in from the west for the
weekend.
Chances for rain showers from time to time mid to late week. Mainly
dry conditions expected for the weekend. Chances for thunderstorms
Thursday into Thursday evening with daytime increase in surface
instability.
Temperatures forecast to stay above normal for highs. Upper 80s to
lower 90s generally expected for forecast highs with hottest day
forecast to be Thursday, when highs get more into the 90s with low
to mid 90s across Northeast NJ. Thursday is also a day where it is
forecast to be humid enough for forecast heat indices to reach low
to upper 90s across the region.
&&
.AVIATION /15Z MONDAY THROUGH FRIDAY/...
A cold front approaches today and moves across tonight. The
front stalls south of the region Tuesday.
Mainly VFR outside of SHRA/TSRA today.
TSRA activity weakening into northern NJ/SW NY this hour as it
approaches KSWF/KHPN. Showers and thunderstorms are expected to
continue to develop and move east, mainly this afternoon into
early evening with a timeframe of 18Z-00Z. The showers and
thunderstorms eventually taper off late tonight from NW to SE.
Winds will be generally 10-15 kts out of the SW with gusts 20-25
kt developing and continuing into this evening. Winds decrease
to 10 kt and back to W-NW late tonight into early Tuesday.
...NY Metro (KEWR/KLGA/KJFK/KTEB) TAF Uncertainty...
Amendments are likely to refine the timing of thunderstorms
between 18Z and 00Z. Timing and coverage of
showers/thunderstorms uncertain and may be off by +/- 1 or 2
hours.
The afternoon KJFK haze potential forecast is YELLOW...which implies
slant range visibility 4-6SM outside of cloud.
.OUTLOOK FOR 12Z TUESDAY THROUGH FRIDAY...
.Tuesday...VFR. Slight chance of showers early in the morning,
mainly east of the New York City terminals.
.Wednesday...VFR in the morning, then a chance of showers in
the afternoon and at night with MVFR possible.
.Thursday...Chance of MVFR in showers and thunderstorms.
.Friday...VFR. A chance of showers, mainly in the morning.
Detailed information, including hourly TAF wind component
forecasts, can be found at: https:/www.weather.gov/zny/n90
&&
.MARINE...
SCA has been extended into Tuesday morning for the western ocean
and Tuesday evening for the two eastern ocean zones given
remnant swells for the ocean waters this afternoon through Tuesday.
Non-ocean waters stay below SCA criteria, though there may be an
occasional gust to 25 kt on the Great South Bay today.
SCA conditions will likely linger on the ocean waters Tuesday,
mainly east of Fire Island Inlet. For Wednesday night through Friday
night, conditions on the waters remain below SCA thresholds
without any tight pressure gradient.
&&
.HYDROLOGY...
Thunderstorm activity with associated heavy rainfall could lead to
flooding in urban and poor drainage areas as well as localized flash
flooding this afternoon. With some potential for hydrologic
impacts from heavy rain, WPC has placed our entire area in a
marginal risk for excessive rainfall.
No significant widespread heavy rain expected Wed night through the
upcoming weekend at this time.
&&
.TIDES/COASTAL FLOODING...
There is a high rip current risk is today for all Atlantic
facing beaches. The high risk of rip currents is expected to
extend into Tuesday as well due to lingering 5ft@8 sec
southerly swells.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...Heat Advisory until 6 PM EDT this evening for NYZ071>075-078-
176>179.
High Rip Current Risk until 9 PM EDT this evening for NYZ075-
080-081-178-179.
NJ...Heat Advisory until 6 PM EDT this evening for NJZ004-006-
104>108.
MARINE...Small Craft Advisory until 9 AM EDT Tuesday for ANZ355.
Small Craft Advisory until 6 PM EDT Tuesday for ANZ350-353.
&&
SYNOPSIS...JM/MW
NEAR TERM...MW
SHORT TERM...MW
LONG TERM...JM
AVIATION...DBR
MARINE...JM/MW
HYDROLOGY...JM/MW
TIDES/COASTAL FLOODING...Hazardous weather outlook, Jul 25, 3:57 AM EDT, 9 hours 2 minutes before
Hazardous Weather Outlook National Weather Service New York NY 357 AM EDT Mon Jul 25 2022 CTZ005>012-NJZ002-103-NYZ067>070-079-260800- Northern Fairfield-Northern New Haven-Northern Middlesex- Northern New London-Southern Fairfield-Southern New Haven- Southern Middlesex-Southern New London-Western Passaic- Western Bergen-Orange-Putnam-Rockland-Northern Westchester- Northeast Suffolk- 357 AM EDT Mon Jul 25 2022 This Hazardous Weather Outlook is for southern Connecticut, northeast New Jersey and southeast New York. .DAY ONE...Today and tonight. There is a threat for isolated to scattered severe thunderstorms and flash flooding this afternoon into evening. Main threat with severe thunderstorms would be damaging wind gusts. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hazardous weather is not expected at this time that would meet NWS warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. NJZ004-006-104>108-NYZ071>074-078-176-177-260800- Eastern Passaic-Hudson-Eastern Bergen-Western Essex-Eastern Essex- Western Union-Eastern Union-Southern Westchester- New York (Manhattan)-Bronx-Richmond (Staten Island)- Northwest Suffolk-Northern Queens-Northern Nassau- 357 AM EDT Mon Jul 25 2022 ...HEAT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 6 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northeast New Jersey and southeast New York. .DAY ONE...Today and tonight. There is a threat for isolated to scattered severe thunderstorms and flash flooding this afternoon into evening. Main threat with severe thunderstorms would be damaging wind gusts. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hazardous weather is not expected at this time that would meet NWS warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. NYZ075-178-179-260800- Kings (Brooklyn)-Southern Queens-Southern Nassau- 357 AM EDT Mon Jul 25 2022 ...HIGH RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 6 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southeast New York. .DAY ONE...Today and tonight. There is a threat for isolated to scattered severe thunderstorms and flash flooding this afternoon into evening. Main threat with severe thunderstorms would be damaging wind gusts. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Rip Current Risk. Heat Advisory. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is a threat for isolated to scattered instances of severe thunderstorms and flash flooding on Monday afternoon into evening. Main threat with severe thunderstorms would be damaging wind gusts. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. NYZ080-081-260800- Southwest Suffolk-Southeast Suffolk- 357 AM EDT Mon Jul 25 2022 ...HIGH RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING... This Hazardous Weather Outlook is for southeast New York. .DAY ONE...Today and tonight. There is a threat for isolated to scattered severe thunderstorms and flash flooding this afternoon into evening. Main threat with severe thunderstorms would be damaging wind gusts. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Rip Current Risk. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is a threat for isolated to scattered instances of severe thunderstorms and flash flooding on Monday afternoon into evening. Main threat with severe thunderstorms would be damaging wind gusts. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. ANZ331-332-335-338-340-345-350-353-355-260800- Long Island Sound East of New Haven CT/Port Jefferson NY to the Mouth of the Connecticut River- Long Island Sound East of the Mouth of the Connecticut River- Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor-Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 357 AM EDT Mon Jul 25 2022 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Today and tonight. There is a threat for isolated to scattered severe thunderstorms and flash flooding this afternoon into evening. Main threat with severe thunderstorms would be damaging wind gusts. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria.
In the hours before
Special weather statement, Jul 25, 12:16 PM EDT, 43 minutes before
Special Weather Statement
National Weather Service New York NY
1216 PM EDT Mon Jul 25 2022
NJZ004-006-104>107-NYZ072-251700-
Hudson NJ-Eastern Essex NJ-Western Union NJ-Western Essex NJ-
Eastern Bergen NJ-Eastern Passaic NJ-New York (Manhattan) NY-
1216 PM EDT Mon Jul 25 2022
...A strong thunderstorm will impact portions of Hudson, eastern
Passaic, northwestern Union, southeastern Bergen, Essex and New York
(Manhattan) Counties through 100 PM EDT...
At 1215 PM EDT, Doppler radar was tracking a strong thunderstorm over
Morristown, moving east at 35 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Newark, Jersey City, Paterson, Passaic, Hoboken, Bloomfield,
Hackensack, Orange, Bergenfield, Summit, Lyndhurst, Millburn,
Rutherford, Secaucus and Harrison.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4067 7443 4076 7436 4076 7438 4079 7437
4082 7433 4086 7432 4087 7434 4091 7433
4091 7429 4089 7428 4091 7427 4093 7429
4093 7414 4089 7412 4093 7407 4094 7396
4071 7398 4069 7421 4071 7424 4068 7428
TIME...MOT...LOC 1615Z 261DEG 34KT 4077 7447
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
JTThe office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 9:18 PM EDT | Special Weather Statement | OKX | Orange | 27 min |
| Jul 25, 12:25 PM EDT | Severe Thunderstorm Warning | OKX | Bronx, New York, Queens | 50 min |
| Jul 25, 12:40 PM EDT | Areal Flood Advisory | OKX | Bronx, New York, Westchester | 58 min |
| Jul 25, 1:11 PM EDT | Special Weather Statement | OKX | Bronx, Nassau, New York | 49 min |
| Jul 25, 1:29 PM EDT | Severe Thunderstorm Warning | OKX | Nassau, Queens, Suffolk | 46 min |
| Jul 25, 1:56 PM EDT | Areal Flood Advisory | OKX | Nassau, Suffolk | 43 min |
| Jul 25, 1:59 PM EDT | Special Marine Warning | OKX | 24 min | |
| Jul 25, 2:12 PM EDT | Special Weather Statement | OKX | Nassau | 33 min |
| Jul 25, 2:47 PM EDT | Special Weather Statement | OKX | Kings, Queens, Richmond | 43 min |
| Jul 25, 3:18 PM EDT | Special Weather Statement | OKX | Kings, Nassau, Queens | 42 min |
| Jul 25, 3:56 PM EDT | Areal Flood Advisory | OKX | Kings, Nassau, New York, Queens, Richmond | 73 min |
| Jul 25, 4:07 PM EDT | Areal Flood Advisory | OKX | Nassau, Suffolk | 81 min |
| Jul 25, 4:26 PM EDT | Special Weather Statement | OKX | Kings, Nassau, Queens | 49 min |
| Jul 25, 12:16 PM EDT | Special Weather Statement | OKX | Essex, Hudson | 44 min |
Nearby
Flash Flood Warnings in New York, 2022Flash Flood Warnings in New Jersey, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.